# SDR USAA2013090500006

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 42,714 hours, 17,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 513
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 66,059 hours, 29,304 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD LT POWER SUPPLY FAULTED.  REPLACED POWER SUPPLY UNIT AND BATTERY IAW AMM 33-51-38-400.
